MAUDE Adverse Event Report: OBERDORF SYNTHES PRODUKTIONS GMBH LCP DRILL SLEEVE 2.7 F/DRILL BIT Ø2 F/LC; GUIDE

OBERDORF SYNTHES PRODUKTIONS GMBH LCP DRILL SLEEVE 2.7 F/DRILL BIT Ø2 F/LC; GUIDE
Catalog Number 03.108.036
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/22/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Reporter is a synthes employee.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported (b)(6) 2019 that a variant osteotomy of the proximal femur of a (b)(6) year-old patient was performed, the surgeon decided to place a 2.7 ° plate 2.7 mm system and fix the plate with 2.7mm locking screws.After placing the proximal screws as instructed by the technique, the surgeon proceed to perform the diaphyseal fixation of his preference with locking screws.The first hole is drilled and the screw is placed.When placing the lcp drill guide in the next hole in the plate, this guide fell¿s down.Since no other guide is available, the surgeon necessarily decides to place a cortex screw, which was not adequate for the technique that the surgeon handles.Procedure is terminated without any other complications.But the surgeon shows a lot of disagreement; since the team does not have another guide, and he says that they can present this type of incidents which could be solved in an appropriate way if the system had another guide as they have the system of 3.5 and 4.5 of the lcp pediatric.At the time of the incident, i try to handle the situation and provide a solution with a team on the stock of the distal radius that is in the institution, and i order this equipment, with the bad luck that the lcp drill guide fits perfectly on the plate, but it is a guide for 1.8mm drill bit and it was not possible to pass it for 2.7mm locking screws.Concomitant devices reported: unknown locking screws (part# unknown, lot# unknown, quantity# unknown) unknown plates (part# unknown, lot# unknown, quantity# 1) unknown screws: cortex (part# unknown, lot# unknown, quantity# unknown).This is 1 of 1 for report (b)(4).

Brand Name
LCP DRILL SLEEVE 2.7 F/DRILL BIT Ø2 F/LC
Common Device Name
GUIDE
Manufacturer (Section D)
OBERDORF SYNTHES PRODUKTIONS GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key9297183
Report Number8030965-2019-70112
Device Sequence Number11390361
Product Code FZX
UDI-Device Identifier07611819412828
UDI-Public(01)07611819412828
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.108.036
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/22/2019
Initial Report FDA Received Date11/08/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age3 YR